2019
Том 71
№ 9

All Issues

Cherevko I. M.

Articles: 4
Article (Ukrainian)

On the asymptotics of integral manifolds of singularly perturbed systems with delay

Cherevko I. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 8. - pp. 1105–1111

We investigate the problem of constructing asymptotic decompositions of integral manifolds of slow variables for linear and nonlinear singularly perturbed systems with delay.

Article (Ukrainian)

Numerical method of solving boundary-value problems for integrodifferential equations with deviating argument

Cherevko I. M., Yakimov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 854–860

Article (Ukrainian)

Theory of integral manifolds of singularly perturbed differential-difference equations

Cherevko I. M., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 725—731

Article (Ukrainian)

Integral manifolds of singularly perturbed difference-differential equations of neutral type

Cherevko I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 81-88